# SDR F3LA2022092600121

- Difficulty date: September 26, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N211FR
- Make and model: Airbus A320-214
- Aircraft serial: 04688
- Aircraft time: 39,015 hours, 16,303 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE FUME EVENT. BURNT SMELL STRONGER IN THE BACK OF AIRPLANE DISCOVERED AT THE GATE WILL ALL THE DOORS CLOSED APU BLEED ON PACKS ON.   FWD AFT PAX DOORS WERE OPEN WHEN FA REPORTED THE ODOR. AN EXTERNAL POWER CART WAS NEAR ACFT RUNNING. IT IS BELIEVED THE ODOR IF FRON OUTSIDE OF ACFT.PERFORMED PACK AS A PRECAUTION NO ODOR AT THIS TIME IAW TSM 05-50-00-810-831-LEVEL A DECOMINATION PERFORMED. NOT AN SDR.
:
